# SDR SWAA2025010382394

- Difficulty date: January 1, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 28,618 hours, 14,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY FO SIDE LIGHT ASSEMBLY BROKEN<[01] R&R EMERGENCY EXIT LIGHT ASSEMBLY OVER WING RH FWD SIDEWALL. OPS CK GOOD PER AMM 33-51-01.
